CONVULSIONS AND ELECTROENCEPHALOGRAM ABNORMALITIES AFTER INTRA-AMNIOTIC PROSTAGLANDIN F2a

R. C. Lyneham, J. G. Mcleod, I. D. Smith, P. A. Low, R. P. Shearman, A. R. Korda

Research output: Contribution to journalArticle

38 Scopus citations

Abstract

Five of three hundred and twenty patients who had therapeutic second-trimester abortion by intra-amniotic prostaglandin F2a(P.G.F2a) experienced major convulsions during the procedure. In four out of eight patients there were abnormalities in serial electroencephalograms performed within one to four hours of P.G.F.2aadministration.

Original languageEnglish (US)
Pages (from-to)1003-1005
Number of pages3
JournalThe Lancet
Volume302
Issue number7836
DOIs
StatePublished - Nov 3 1973

    Fingerprint

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Lyneham, R. C., Mcleod, J. G., Smith, I. D., Low, P. A., Shearman, R. P., & Korda, A. R. (1973). CONVULSIONS AND ELECTROENCEPHALOGRAM ABNORMALITIES AFTER INTRA-AMNIOTIC PROSTAGLANDIN F2a. The Lancet, 302(7836), 1003-1005. https://doi.org/10.1016/S0140-6736(73)91094-5